# SDR TSAA202311074109

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737-300
- Aircraft serial: 27904
- Aircraft time: 51,704 hours, 58,723 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ECO 3925, DISCOVERED DENT AT BS 440R APPROX 5" FROM FLOOR, 1 1/4" WIDE, AND 0.07" DEEP.
